Zoladex would likely be his implants, HT therapy via LHRH drug, also called ADT therapy for newbies. I am guessing he got monthly injections on this(subcataneous injection like pellet) then switched to 3 month version. With a rise in psa with LHRH in this scenario is not great news. Verify the injection is it Zoladex or other similar. If he has rising PSA while on this injection drug and especially at 26 that is somewhat worrisome. (it wasn't totally clear to me where you stand in treatments above, maybe you can come back with replies).
If he just got back on Zoladex or implant LHRH, then his psa should drop back down as the drug does its duty. If not then there are other drugs for PCa that can work when these LHRH drugs fail, see www.hrpca.org (proven treatments)
Info sites: www.yananow.net www.prostate-help.org www.phoenix5.org
Learn all you can to be helpful. Learn about hrpca and how it is monitored and handled.
Start looking for a PCa specialist in oncology.....the biology of PCa and how to treat it. This is way beyond the scope of a urologist and his expertise level, so giving you a heads up.
There are various treatments for PCa, so do not let him give up hope.
Dx-2002 total urinary blockage, bPsa 46.6 12/12 biopsies all loaded 75-95% vol.; Gleasons scores 7,8,9's (2-sets), gland size 35, ct and bone scans look clear- ADT3 5 months prior to radiations neutron/photon 2-machines, cont'd. ADT3, quit after 2 yrs. switched to DES 1-mg, off 1+ yr., controlled well, resumed, used intermittently, resumed useage
Post Edited (zufus) : 2/9/2011 4:35:14 PM (GMT-7)